Quadrics defined by skew-symmetric matrices

Show simple item record

dc.contributor.author Saha, Joydip
dc.contributor.author Sengupta, Indranath
dc.contributor.author Tripathi, Gaurab
dc.date.accessioned 2017-12-06T05:29:08Z
dc.date.available 2017-12-06T05:29:08Z
dc.date.issued 2017-11
dc.identifier.citation Saha, Joydip; Sengupta, Indranath and Tripathi, Gaurab, "Quadrics defined by skew-symmetric matrices", International Journal of Algebra, DOI: 10.12988/ija.2017.7942, vol. 11, no. 8, pp. 349-356, Nov. 2017. en_US
dc.identifier.issn 1312-8868
dc.identifier.issn 1314-7595
dc.identifier.uri https://doi.org/10.12988/ija.2017.7942
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/3338
dc.description.abstract In this paper we propose a model for computing a minimal free resolution for ideals of the form I1(XnYn), where Xn is an n n skew-symmetric matrix with indeterminate entries xij and Yn is a generic column matrix with indeterminate entries yj. We verify that the model works for n = 3 and n = 4 and pose some statements as conjectures. Answering the conjectures in a rmative would enable us to computea minimal free resolution for general n.
dc.description.statementofresponsibility by Joydip Saha, Indranath Sengupta and Gaurab Tripathi
dc.format.extent vol. 11, no. 8, pp. 349-356
dc.language.iso en en_US
dc.publisher Hikari en_US
dc.subject Gr ?obner basis en_US
dc.subject Betti numbers en_US
dc.subject determinantal ideals en_US
dc.subject skew-symmetric matrix en_US
dc.subject mapping cone en_US
dc.title Quadrics defined by skew-symmetric matrices en_US
dc.type Article en_US
dc.relation.journal International Journal of Algebra

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account